Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 24, Issue 2, Fall 1990  pp. 209-225.

A Riesz decomposition property and ideal structure of multiplier alegbras

Authors Shuang Zhang
Author institution: Department of Mathematics, University of Kansas, Lawrence, KS 66045-2142, U.S.A. Current address: Department of Mathematical Sciences, University of Cincinnati, Cincinnati, OH 45221-0025, U.S.A.


Contents    Full-Text PDF